... started withdrawling from the methadone how long will i be sick for i only took it 6 freaken days and only 40 mg
The problem may not be the methadone. You said you took it for 6 days and now you feel like crap? The problem may be the oxy habit. How long were you taking the oxy, what mg's, and how did you administer? The methadone merely covered up your wd's from the oxy. You may not be physically over the oxy yet. However, methadone remains active in your system for several days after last dosing. If the feeling you are having now is something you can handle, hang in there for another week and you should start feeling much better. The best way to quit opiates (in my opinion) is a slow taper as opposed to switching to another (addictive) medication. Be sure to stay well hydrated and drink lots of water. The more you sweat and urinate the faster it will be out of your system. Make sure you have ImodiumAD and some strong advil on hand too. Eat healthy and maybe join a support group to help you keep from relapse. It's only a matter of time palm beach. I know it's a tough road right now but you can do this!
My best wishes for a speedy recovery,
hi palm beach,you should have planed a proper taper starting at where you stoped your withdraw at 40mg and stretched the taper for a longer time.10-12 days methadone takes a while to develope a habit on.way back in the day a heavy opiate detox could last 21 days.it was thought methadone took that long to develope a habit.chris is absolutely correct that's oxy detox you are feeling.hang in there your almost home free.good luck and try to make a couple of meetings. if you need to talk just drop us a post here at d.c... pete
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 4 answers
Posted 4 Dec 2009 • 2 answers
Posted 14 Aug 2010 • 3 answers
Posted 12 Dec 2011 • 2 answers
Posted 4 Apr 2012 • 2 answers